# SDR UIEA2019111525894

- Difficulty date: November 12, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 87,330 hours, 18,831 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Case
- Condition: Damaged
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND PILOT FOUND MISSING ABRADABLE MATERIAL ON #2 ENGINE FAN CASE @ 8 O'CLOCK POSITION. APPROXIMATELY 1 SQUARE INCH IN DAMAGE.( DAMAGE WITHIN LIMITS IAW 72-00-00-206-167-H00 AND 72-32-00-601, REPAIR NEEDS TO BE ACCOMPLISHED @ 18931 FLIGHT HOURS. CURRENT FLIGHT HOURS 18831. TRANSFERRED TO NON-MEL 120537.  LP 1215748 - M6: ACCOMPLISHED PERMANENT HOT BOND COMPOSITE REPAIR ON #2 ENGINE FAN CASE ABRADABLE SHROUD IAW AMM 72-32-00-308-001-H00. REPAINT ACCOMPLISHED BY AVENIR AVIATION FAA CRS #8AVR479B WO W14375 FEAM RO 5001915. FAA FORM 8130-3. THIS CLEARS MDDR 120537. )
